# SDR FDEA201509172888

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R4 DOOR, UPPER GATE FOUND CORROSION AT HINGE ATTACH AREA, AFTER DOOR GATE REMOVED REFER TO SNRM N03100.  REPAIRED IAW EA F-5210-T0319996 PT. 1.
